| Catalog Number |
10010454 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that iv tubing infusing pn was ringing occluded immediately after connecting to patient.Troubleshooting found that there was a small leak at the filter on the alaris tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage/flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.